# SDR REXA2012111601519

- Difficulty date: August 21, 2012
- Submitted: November 16, 2012
- Operation: Air carrier
- Aircraft: N8936A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7936
- Aircraft time: 18,868 hours, 16,298 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ABOVE AFT CARGO DOOR TRACK ON AFT PRESSURE BULKHEAD MEASURING 1/4 INCH LENGTH.  REPAIRED IAW BOMBARDIER REO 601R-53-61-1541.
